# SDR IXXA0200081S

- Difficulty date: July 3, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Entry
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED AT FUSELAGE STATION 60 LONGERON 21L.REPAIR ACCOMPLISHED, REMOVED DAMAGED AREA AND INTERNAL DOUBLER AND TRIPLER, FABRICATION AND INSTALLATION OF FILLER AND REPAIR DOUBLER AND TRIPLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL
